# SDR AALA20021253

- Difficulty date: August 27, 2002
- Submitted: October 17, 2002
- Operation: Air carrier
- Aircraft: N1450A
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11459
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: PPGD20543406
- Condition: Arced
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DFW - FLT 1424 - FIRST OFFICERS SIDE WINDOW AREA BETWEEN WINDOW RAIL AND LATCHING MECHANISM KEPT ARCING EVEN AFTER THE WINDOW HEAT SWITCH WAS TURNED OFF. LANDED DFW WITHOUT INCIDENT.  REPLACED FIRST OFFICERS SLIDING WINDOW.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
